RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 45–68 (Mi msb5736)  

This article is cited in 5 scientific papers (total in 6 papers)

Torsionsfreie Abelsche Gruppen vom endlichen Rang

A. Malcev


Full text: PDF file (2267 kB)

Bibliographic databases:
Received: 15.07.1937

Citation: A. Malcev, “Torsionsfreie Abelsche Gruppen vom endlichen Rang”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 45–68

Citation in format AMSBIB
\Bibitem{Mal38}
\by A.~Malcev
\paper Torsionsfreie Abelsche Gruppen vom endlichen Rang
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 45--68
\mathnet{http://mi.mathnet.ru/msb5736}
\zmath{https://zbmath.org/?q=an:0021.29803|64.0064.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb5736
  • http://mi.mathnet.ru/eng/msb/v46/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  isi
    2. A. A. Fomin, “A category of matrices representing two categories of Abelian groups”, J. Math. Sci., 154:3 (2008), 430–445  mathnet  crossref  mathscinet  zmath  elib  elib
    3. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    4. Yu. V. Kostromina, “Dvoistvennost Arnolda i matritsy Maltseva”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2012, no. 2(18), 23–28  mathnet
    5. J. V. Kostromina, “Warfield's duality and Malcev's matrix”, J. Math. Sci., 197:5 (2014), 635–648  mathnet  crossref
    6. Fuchs L., Abelian Groups, Springer Monographs in Mathematics, Springer, 2015, 1–747  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:277
    Full text:139

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019